MAUDE Adverse Event Report: GYRUS ACMI, INC SHOCKPULSE-SE LITHOTRIPSY SYSTEM (REUSAB; LITHOTRIPTOR, ULTRASONIC

GYRUS ACMI, INC SHOCKPULSE-SE LITHOTRIPSY SYSTEM (REUSAB; LITHOTRIPTOR, ULTRASONIC
Model Number SPL-SR
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for investigation.Upon evaluation of the device, there was a water/solution leakage to the device.In addition, damaged boards due to corrosion was noted.The unit required a change of a power board, control board, and power switch.The investigation is ongoing; therefore, the root cause of the reported event cannot be determined at this time, however, if additional information becomes available, this report will be supplemented accordingly.
 
Event or Problem Description
A user facility reported that the shockpulse-se lithotripsy system starts with an error.The event occurred during preparation for use.During a standard service inspection of the customer returned device, damaged boards were observed.This report is to capture the reportable malfunction found at inspection.There was no patient harm or user injury reported due to the event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the damaged circuit board was likely due to user mishandling or spills.The event can be prevented by following the instructions for use which state: - "to minimize the risk of electric shock and generator damage, keep all liquids away from the generator.If liquid is spilled into this product, immediately stop the procedure and contact olympus.If the power cord gets wet, fully dry it before use.Otherwise the user may receive an electric shock." - "wipe generator cabinet, front panel, power cord and footswitch with a sponge (or towel) lightly moistened with a mild soap solution (use medical-grade, low foaming and neutral ph detergent).Follow with a sponge (or towel) lightly moistened with clear warm (42 ¿ 52 °c [107 ¿ 125 °f]) tap water." olympus will continue to monitor field performance for this device.

Brand Name
SHOCKPULSE-SE LITHOTRIPSY SYSTEM (REUSAB
Common Device Name
LITHOTRIPTOR, ULTRASONIC
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough PA 01772
Manufacturer Contact
kazutaka matsumoto
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8-507
JA   192-8507
426425177
MDR Report Key14879965
Report Number8010047-2022-11129
Device Sequence Number6215935
Product Code FEO
UDI-Device Identifier00855279005054
UDI-Public00855279005054
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K142428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPL-SR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2022
Supplement Date Received by Manufacturer07/01/2022
Initial Report FDA Received Date06/30/2022
Supplement Report FDA Received Date07/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown